Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Indentation on upper arm. Related to tennis elbow? Had eyelid surgery

I have an indentation on my upper right arm . I suddenly noticed it a few months ago. My dermatologist asked if I had gotten a steroid shot? I had eye lid surgery in may but do not know if possibly a shot was given to me then. Another symptom I have noticed is what I think is tendinitis or tennis elbow . Are the indentation and tendinitis related? My doc took a picture ans asked me to find out if a shot was given to me and to follow up with him in 3 months. I am nervous. What do you think? Thank you
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi steriod shot over the area causes indentation of the the spot.i do not think it is related to tennis elbow.use a evion cream and antibiotic sometimes cure it
Answered: Sun, 18 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor